# SDR HEEA968558

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748Q
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 3055401C
- Condition: Defective
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY INSPECTED BY ACCESSORY SHOP AND FOUND BATTERY WOULD NOT PASS CAPACITY TEST.   BATTERY PUT INTO SERVICE 2-27-95.
